Repeated Bidding Games with Incomplete Information and Bounded Values: On the Exponential Speed of Convergence
Marina Sandomirskaia
International Game Theory Review (IGTR), 2017, vol. 19, issue 01, 1-7
Abstract:
We consider the repeated zero-sum bidding game with incomplete information on one side with non-normalized total payoff. De Meyer and Marino [(2005) Continuous versus discrete market game, Cowles Foundation Discussion Paper 1535] and Domansky and Kreps [(2005) Repeated games with asymmetric information and random price fluctuations at finance markets, Proc. Appl. Ind. Math. 12(4), 950–952 (in Russian)] investigated a game Gn modeling multistage bidding with asymmetrically informed agents and proved that for this game Vn converges to a finite limit V∞, i.e., the error term is O(1). In this paper, we show that for this example Vn converges to the limit exponentially fast. For this purpose we apply the optimal strategy σ∞ of insider in the infinite-stage game obtained by Domansky [(2007) Repeated games with asymmetric information and random price fluctuations at finance markets, Int. J. Game Theor. 36(2), 241–257] to the n-stage game and deduce that it is εn-optimal with εn exponentially small.
Keywords: Repeated game with incomplete information; bidding games; disclosure of inside information; epsilon-optimal strategy; the simple random walk with absorption (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219198916500171
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wsi:igtrxx:v:19:y:2017:i:01:n:s0219198916500171
Ordering information: This journal article can be ordered from
DOI: 10.1142/S0219198916500171
Access Statistics for this article
International Game Theory Review (IGTR) is currently edited by David W K Yeung
More articles in International Game Theory Review (IGTR) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().